Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Quadratic modules in $ R[[X]]$


Authors: Doris Augustin and Manfred Knebusch
Journal: Proc. Amer. Math. Soc. 138 (2010), 75-84
MSC (2000): Primary 13J05, 13J30; Secondary 06F25
DOI: https://doi.org/10.1090/S0002-9939-09-10043-6
Published electronically: August 20, 2009
MathSciNet review: 2550171
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a complete list of all quadratic modules and inclusions between them in the ring $ R[[X]]$ of formal power series in one variable $ X$ over a euclidean field $ R$.


References [Enhancements On Off] (What's this?)

  • [A] D. Augustin, The membership problem for quadratic modules with focus on the one dimensional case, Doctoral Dissertation, Universität Regensburg, 2008.
  • [BCR] J. Bochnak, M. Coste and M.-F. Roy, Real algebraic geometry, Springer, Berlin, 1998. MR 1659509 (2000a:14067)
  • [KS] M. Knebusch and C. Scheiderer, Einführung in die reelle Algebra, Vieweg, Braunschweig, 1989. MR 1029278 (90m:12005)
  • [L] T. Y. Lam, An introduction to real algebra, Rocky Mtn. J. Math. 14 (1984) 767-814. MR 773114 (86g:12013)
  • [M] M. Marshall, Positive polynomials and sums of squares, Math. Surveys and Monographs, 146, Amer. Math. Soc., Providence, RI, 2008. MR 2383959 (2009a:13044)
  • [PD] A. Prestel and C. N. Delzell, Positive polynomials - from Hilbert's 17th problem to real algebra, Springer-Verlag, Berlin, 2001. MR 1829790 (2002k:13044)
  • [S] C. Scheiderer, Positivity and sums of squares: A guide to recent results, in: Emerging Applications of Algebraic Geometry (M. Putinar, S. Sullivant, eds.), IMA Volumes Math. Appl., 149, Springer, 2009, pp. 271-324.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13J05, 13J30, 06F25

Retrieve articles in all journals with MSC (2000): 13J05, 13J30, 06F25


Additional Information

Doris Augustin
Affiliation: Universität Regensburg, NWF I - Mathematik, D-93040 Regensburg, Germany
Email: doris.augustin@mathematik.uni-regensburg.de

Manfred Knebusch
Affiliation: Universität Regensburg, NWF I - Mathematik, D-93040 Regensburg, Germany
Email: manfred.knebusch@mathematik.uni-regensburg.de

DOI: https://doi.org/10.1090/S0002-9939-09-10043-6
Keywords: Quadratic modules, preorderings, formal power series rings
Received by editor(s): July 15, 2008
Received by editor(s) in revised form: May 5, 2009
Published electronically: August 20, 2009
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society